advertisement
Question
Posted by: Kate | 2010/04/15

not losing weight

i have never been big im not big now but just a little bit over weight im 16.1cm in height and wiegh 61kgs, and thats with me never drink colddrinks i dont eat sweets i dont eat white bread im pretty much not allowed to eat anything or i pick up weight. its really getting me down how well i eat compared to some ppl but im getting bigger. i also used to be able to lose weigh qucik but now its takes so long and im only 23. i just found an article on my pill patch evra saying it could be that, but iv been on it for 2 yrs and i dont want to go off just to test if it is that, if you have an advise it would be great thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kate
As you say, you are not really overweight because your BMI = 23,6 which is practically ideal for your height. For an ideal BMI of 22 you would need to weigh 57 kg thus a loss of only 4 kg. Female hormone therapy can cause weight gain or weight loss depending on the individual woman's reaction. What you can do is to start doing some regular exercise every day (skipping or cycling or swimming, etc) for 30 min. This should stimulate your metabolism and help you to lose those 4 kg without having to starve yourself. When you next have a medical checkup discuss the use of other methods of contraception so that you can see if it is the patch that is causing your inability to lose weight easily.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: kate | 2010/04/21

thanks so much ill try that first:)

Reply to kate
Posted by: DietDoc | 2010/04/15

Dear Kate
As you say, you are not really overweight because your BMI = 23,6 which is practically ideal for your height. For an ideal BMI of 22 you would need to weigh 57 kg thus a loss of only 4 kg. Female hormone therapy can cause weight gain or weight loss depending on the individual woman's reaction. What you can do is to start doing some regular exercise every day (skipping or cycling or swimming, etc) for 30 min. This should stimulate your metabolism and help you to lose those 4 kg without having to starve yourself. When you next have a medical checkup discuss the use of other methods of contraception so that you can see if it is the patch that is causing your inability to lose weight easily.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement